| Model Number |
383400 |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
Event or Problem Description
The customer reported that the device's flow was not conforming.Additional information was provided stating that the issue happened during reconditioning testing.The device flowed faster than the set rate.No further information provided.
Additional Manufacturer Narrative
H3 evaluation summary: the service history record was reviewed.The unit was 100% functional at the time of last release after preventative maintenance.The customer reported the flow is not conforming.The reported issue was not able to be duplicated, the issue could not be confirmed.After inspection and triage of the unit, preventative maintenance was performed.No additional action was found necessary as the reported condition could not be duplicated.This complaint will be used for tracking and trending purposes.